Bloch oscillations of multidimensional dark soliton wave packets and light bullets

R. Driben, X. Ma, S. Schumacher, T. Meier, Optics Letters 44 (2019).

Download
No fulltext has been uploaded.
Journal Article | Published | English
Publishing Year
Journal Title
Optics Letters
Volume
44
Issue
6
Article Number
1327
LibreCat-ID

Cite this

Driben R, Ma X, Schumacher S, Meier T. Bloch oscillations of multidimensional dark soliton wave packets and light bullets. Optics Letters. 2019;44(6). doi:10.1364/ol.44.001327
Driben, R., Ma, X., Schumacher, S., & Meier, T. (2019). Bloch oscillations of multidimensional dark soliton wave packets and light bullets. Optics Letters, 44(6). https://doi.org/10.1364/ol.44.001327
@article{Driben_Ma_Schumacher_Meier_2019, title={Bloch oscillations of multidimensional dark soliton wave packets and light bullets}, volume={44}, DOI={10.1364/ol.44.001327}, number={61327}, journal={Optics Letters}, author={Driben, Rodislav and Ma, Xuekai and Schumacher, Stefan and Meier, Torsten}, year={2019} }
Driben, Rodislav, Xuekai Ma, Stefan Schumacher, and Torsten Meier. “Bloch Oscillations of Multidimensional Dark Soliton Wave Packets and Light Bullets.” Optics Letters 44, no. 6 (2019). https://doi.org/10.1364/ol.44.001327.
R. Driben, X. Ma, S. Schumacher, and T. Meier, “Bloch oscillations of multidimensional dark soliton wave packets and light bullets,” Optics Letters, vol. 44, no. 6, 2019.
Driben, Rodislav, et al. “Bloch Oscillations of Multidimensional Dark Soliton Wave Packets and Light Bullets.” Optics Letters, vol. 44, no. 6, 1327, 2019, doi:10.1364/ol.44.001327.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar